# SDR USAA010951

- Difficulty date: July 28, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5200 · Doors
- Part: Doubler
- Condition: Cracked
- Part time: 53,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER/ANGLE CRACKED .75 INCH, AFT PSG CABIN DOOR JAMB, LEFT UPPER FRAME.  REMOVED DOUBLER, INSTALLED DOUBLER ANGLE PER SRM 53-05 FIG 30A.  (M)
